A 2-Approximation for the Minimum Duplication Speciation Problem

Document type :
Journal articles
Journal of Computational Biology, Mary Ann Liebert, 2011, 18 (9), pp.1041-1053
Liste complète des métadonnées

https://hal.inria.fr/inria-00635025
Contributor : Aïda Ouangraoua <>
Submitted on : Monday, October 24, 2011 - 3:17:18 PM
Last modification on : Friday, February 26, 2016 - 1:09:45 AM

Identifiers

  • HAL Id : inria-00635025, version 1

Collections

Citation

Aïda Ouangraoua, Krister M. Swenson, Cedric Chauve. A 2-Approximation for the Minimum Duplication Speciation Problem. Journal of Computational Biology, Mary Ann Liebert, 2011, 18 (9), pp.1041-1053. <inria-00635025>

Share

Metrics

Consultations de la notice

91